# SDR 06FDEA03248

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE TANK COMPT FOUND SEVERE CORROSION ON "T" CAP VERTICAL BULKHEAD AT STA 2007 Z= -19 X= -55.  REMOVED FLOOR PANELS TO ACCESS REPAIR IAW MM 20-50-02-2.  REMOVED DAMAGED SECTION OF "T", FABRICATED AND INSTALLED "T" AND ANGLES IAW SRM 53-40-00 VOL 1 FIG 16 AND REINSTALLED FLOOR PANELS IAW MM 20-50-02-2.  FABRICATED PARTS IAW DETAILED PARTS TRAVELER I015830/N00830 AND SRM 53-40-00 VOL 1 FIG 16.
